# SDR CA051017006

- Difficulty date: September 18, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,232 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 350A35013100
- Part serial: C210504
- Condition: Unserviceable
- Location: Hydraulic Sys
- Part time: 22,087 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE PUMP DRIVE ASSEMBLY FOR THE 1200 HOUR INSPECTION, FOUND THE SPLINES ON THE DRIVE WORN OUT.
